# SDR 2005FA0000735

- Difficulty date: May 4, 2005
- Submitted: May 17, 2005
- Operation: General aviation
- Aircraft: N4488Q
- Make and model: Beech 58
- Aircraft serial: TH2088
- Engine: Cont IO550*
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Gasket
- Part number: 33199C
- Condition: Out Of Position
- Location: Fuel Strainer
- Part time: 100 hours
- Component: Fuel Strainer, Raythn
- Component part number: 331991053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MATERIAL THE UPPER AND LOWER GASKETS ARE NOW MADE OF IS MUCH SOFTER THAN THE ORIGINAL DESIGN.  THEY TEND TO COMPRESS AND SLIDE OUT FROM UNDER THE STRAINER WALL INTO THE CENTER OF THE FUEL STRAINER BODY AND BEGAN TO LEAK FUEL.  THE STRAINER HOUSING IS NOT MACHINED TO HOLD THE SOFTER GASKET.  (K)
